# SDR SCNA99156

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHTS AT THE OVERWING EXITS WERE FOUND INOPERATIVE.  FOUND BATTERY PACK AT M1090 TO BE LOW OF CHARGE.  REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKS GOOD IAW MM 335071.
